Beechams Cold and Flu 5

£2.00

Beechams Flu Plus Hot Lemon Sachets 5s

Paracetamol
Phenylephrine
Vitamin C

SKU: 0a207846-1c67-11ec-adde-cdc4e017ef9e Category: Tags: , , , ,

Description

Beechams Flu Plus Hot Lemon Sachets 5s

Paracetamol
Phenylephrine
Vitamin C

What are they for?
Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses.

Each sachet contains:
Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches ; pains
Ingredients: Ascorbic Acid 40 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
1. Offers powerful and soothing relief from colds and flu
2. Contains Ascorbic Acid (Vitamin C). Included to help replace Vitamin C that may be lost in the initial stages of cold and flu
3. Effective cold and flu relief hot drink
4. Non-drowsy
5. For cold and flu relief. Always read the label.

Ingredients

  • Each Sachet contains: Paracetamol 1000 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg. Also includes sucrose. Sodium content 0.12g per sachet. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.